# SDR YENA2022072200691

- Difficulty date: July 20, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 01557
- Aircraft time: 71,231 hours, 26,164 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACKS 4EA: OVERWING EMERGENCY EXIT HATCH 834 FWD INNER SEGMENT UPPER SIDE. CRACK 1: 8TH FASTENER (L=0.121"), CRACK 2: 16TH FASTENER (L=0.693"), CRACK 3: 17TH FASTENER (L=0.610"), CRACK 4: 18TH FASTENER (L=0.592"); REF AEROMAN NR 2022-317577 W/O:2022 68/1 : ACCOMPLISHED SB A320-52-1144.
